關鍵字查詢 | 類別:期刊論文 | | 關鍵字:ϵ-Admissible Estimators for Normal and Poisson Means

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 96/1 管科系 黃文濤 教授 期刊論文 發佈 ϵ-Admissible Estimators for Normal and Poisson Means , [96-1] :ϵ-Admissible Estimators for Normal and Poisson Means期刊論文ϵ-Admissible Estimators for Normal and Poisson MeansChang, Yi-Ping; Huang, Wen-Tao; Wang, Hsiuying淡江大學經營決策學系ε-admissibility;0 +-admissibility;Admissibility;James-Stein estimator;Simultaneous estimationPhiladelphia: Taylor & Francis Inc.Communications in Statistics: Theory and Methods 37(8), pp.1181-1192The criterion of admissibility has been considered as one of the most important criterion in decision theory and many important results have been contributed in this direction. In this article, we propose a more flexible criterion, so-called ε-admissibility (which can be considered as weak admissibility), which generates a monotone sequence of classes of estimators. The limit of this sequence, class of 0+-admissible estimators, is the smallest class including the class of usual admissible estimators, which also belongs to the monotone sequence. Some sufficient and necessary conditions are proposed for ε-admissibility and 0+-admissib
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果